Description
Stallion Laboratories Pvt Ltd:,drugs:,Tablet:,
strip of 10 tablets:,10:,Strip:Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â Â – Alcohol : UNSAFE
Alfree Tablet may cause excessive drowsiness with alcohol. | – Pregnancy : CONSULT YOUR DOCTOR
Information regarding the use of Alfree Tablet during pregnancy is not available. Please consult your doctor. | – Breast feeding : CONSULT YOUR DOCTOR
Information regarding the use of Alfree Tablet during breastfeeding is not available. Please consult your doctor.Larger doses or prolonged use of Alfree Tablet may cause sleepiness and other effects in the baby. | – Driving : UNSAFE
Alfree Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur. | – Kidney : CAUTION
Alfree Tablet should be used with caution in patients with kidney disease. Dose adjustment of Alfree Tablet may be needed. Please consult your doctor.However, it is not recommended in patients with severe kidney disease. It may cause excessive sleepiness in patients with end-stage kidney disease. | – Liver : SAFE IF PRESCRIBED
Alfree Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Alfree Tablet may not be needed in these patients. Please consult your doctor.:
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Alfree Tablet may be taken with or without food, but it is better to take it at a fixed time.:
If you miss a dose of Alfree Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.:
Store below 30°C
817, ‘__’DEVPATH’__’ B / h Lal Bungalow , Off C. G. Road, Navrangpura, Ahmedabad – 380006.:
India:
Does Alfree Tablet make you tired and drowsy?::: Yes, Alfree Tablet can make you feel tired, sleepy, and weak. If you have these symptoms, you should avoid driving or operating heavy machinery.| Is Alfree Tablet a steroid? What is it used for?::: Alfree Tablet is an anti-allergic medication, not a steroid. It relieves the symptoms of allergy. It is used to relieve runny nose, sneezing and redness, itching, and watering of the eyes caused by hay fever or seasonal allergies. It also relieves similar symptoms caused due to allergies to substances, such as dust mites, animal dander, and mold. It is also used to treat symptoms of hives, including itching and rash.| How long does it take for Alfree Tablet to work?::: You will notice an improvement within an hour of taking Alfree Tablet. However, it may take a little longer to notice the full benefits.| Can I take Alfree Tablet and Fexofenadine together?::: Sometimes the doctor may advise you to take two different antihistamines together if you are being treated for a severe itchy rash. If you are taking Alfree Tablet during the daytime, your doctor may prescribe another antihistamine for the night which causes sleepiness, especially if the itch makes it difficult for you to sleep. Do not take two antihistamines together unless recommended by your doctor.| For how long should I continue Alfree Tablet?::: The duration for which the medicine needs to be taken depends on the problem being treated. If you are taking it for an insect bite, you may need it for a day or two. Similarly, if you are taking it to prevent symptoms of chronic allergic rhinitis (inflammation of the nose) or chronic urticaria, you may need to take Alfree Tablet for a longer time. Talk to your doctor if you are unsure about the duration of using Alfree Tablet.| Is it safe to take Alfree Tablet daily for a long time?::: Alfree Tablet is safe if used as prescribed by your doctor. Moreover, it is unlikely to harm you if you take it for a long time. But, it is best to take Alfree Tablet for only as long as you need it.| Does Alfree Tablet make you tired and drowsy?::: Yes, Alfree Tablet can make you feel tired, sleepy, and weak.| Is Alfree Tablet a steroid? What is it used for?::: Alfree Tablet is an anti-allergic medication, not a steroid. It relieves the symptoms of allergy. It is used to relieve runny nose, sneezing and redness, itching, and watering of the eyes caused by hay fever or seasonal allergies. It also relieves similar symptoms caused due to allergies to substances, such as dust mites, animal dander, and mold. It is also used to treat symptoms of hives, including itching and rash.| How long does it take for Alfree Tablet to work?::: You will notice an improvement within an hour of taking Alfree Tablet. However, it may take a little longer to notice the full benefits.| Can I take Alfree Tablet and Fexofenadine together?::: Sometimes the doctor may advise you to take two different antihistamines together if you are being treated for a severe itchy rash. If you are taking Alfree Tablet during the daytime, your doctor may prescribe another antihistamine for the night which causes sleepiness, especially if the itch makes it difficult for you to sleep. Do not take two antihistamines together unless recommended by your doctor.| For how long should I continue Alfree Tablet?::: The duration for which the medicine needs to be taken depends on the problem being treated. If you are taking it for an insect bite, you may need it for a day or two. Similarly, if you are taking it to prevent symptoms of chronic allergic rhinitis (inflammation of the nose) or chronic urticaria, you may need to take Alfree Tablet for a longer time. Talk to your doctor if you are unsure about the duration of using Alfree Tablet.| Is it safe to take Alfree Tablet daily for a long time?::: Alfree Tablet is safe if used as prescribed by your doctor. Moreover, it is unlikely to harm you if you take it for a long time. But, it is best to take Alfree Tablet for only as long as you need it.:
Alfree Tablet is an antihistaminic medication. It treats allergy symptoms such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.:
Stallion Laboratories Pvt Ltd | 817, ‘__’DEVPATH’__’ B / h Lal Bungalow , Off C. G. Road, Navrangpura, Ahmedabad – 380006.:
Alfree Tablet belongs to a group of medicines called antihistamines. It is used to treat various allergic conditions such as hay fever, conjunctivitis and some skin reactions, and reactions to bites and stings. It relieves watery eyes, runny nose, sneezing, and itching. Alfree Tablet can be taken with or without food. The dose required for you may vary depending on what you are taking it for. This medicine is usually taken in the evening but follow the advice of your doctor on how to take it. You may need this medicine only on days you have symptoms, but if you are taking it to prevent symptoms you should take it regularly. If you miss doses or stop taking it earlier than advised, your symptoms may come back.This medicine is generally very safe. The most common side effects include feeling sleepiness, dizziness, tiredness, and sore throat. These are usually mild and go away after a couple of days as your body adjusts. Consult your doctor if any of the side effects persist or worry you. You should avoid alcohol while taking this medicine.Before taking it, tell your doctor if you have any kidney problems or epilepsy. Your dose may need to be modified or this medicine may not be suitable. Some other medicines can interact with this medicine so let your healthcare team know what else you are taking. You should also talk to your doctor before using this medicine if you are pregnant or breastfeeding, although it is not thought to be harmful.:
